versão impressa ISSN 0012-7353
AMAYA, IVÁN; CRUZ, JORGE e CORREA, RODRIGO. REAL ROOTS OF NONLINEAR SYSTEMS OF EQUATIONS THROUGH A METAHEURISTIC ALGORITHM. Dyna rev.fac.nac.minas [online]. 2011, vol.78, n.170, pp. 15-23. ISSN 0012-7353.
This article describes the use of a numeric strategy to perform a metaheuristic optimization for finding the real roots of a nonlinear equation system. A theorem that shows why it can be treated as an optimization problem is shown. Some two-, three-, and five-equation systems are used as examples of the strategy.
Palavras-chave : nonlinear equations; optimization methods; particle swarm optimization.